# SDR AALA2019032529012

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 24,074 hours, 9,753 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006306
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO ALTIMETER AND AIRSPEED INDICATION ISSUES. DURING CLIMB, AURAL AIRSPEED DISAGREE AND ALTITUDE DISAGREE ON THE CAPTAIN`S PFD.  F/D DISAGREED ALSO.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE NR 1 FLIGHT MANAGEMENT COMPUTER AND UPDATED THE SOFTWARE IAW  34-61-02. GROUND CHECKED NORMAL.
